# SDR SWAA032101

- Difficulty date: September 21, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 56,359 hours, 29,060 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION FELT, IN AFT CABIN FELT STRONGER.  REMOVED AND REPLACED LT ELEV TAB NR 1 HINGE BUSHING AND REMOVED AND REPLACED LT ELEV TAB PER MM AND SWA SI.
